Boundary value problems for operator-differential equations with a variable domain of the operator coefficients
Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1754-1766
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_10_a12,
author = {F. E. Lomovtsev and N. J. Yurchuk},
title = {Boundary value problems for operator-differential equations with a variable domain of the operator coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {1754--1766},
year = {1991},
volume = {27},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_10_a12/}
}
TY - JOUR AU - F. E. Lomovtsev AU - N. J. Yurchuk TI - Boundary value problems for operator-differential equations with a variable domain of the operator coefficients JO - Differencialʹnye uravneniâ PY - 1991 SP - 1754 EP - 1766 VL - 27 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_10_a12/ LA - ru ID - DE_1991_27_10_a12 ER -
%0 Journal Article %A F. E. Lomovtsev %A N. J. Yurchuk %T Boundary value problems for operator-differential equations with a variable domain of the operator coefficients %J Differencialʹnye uravneniâ %D 1991 %P 1754-1766 %V 27 %N 10 %U http://geodesic.mathdoc.fr/item/DE_1991_27_10_a12/ %G ru %F DE_1991_27_10_a12
F. E. Lomovtsev; N. J. Yurchuk. Boundary value problems for operator-differential equations with a variable domain of the operator coefficients. Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1754-1766. http://geodesic.mathdoc.fr/item/DE_1991_27_10_a12/